# SDR SWIA202052995

- Difficulty date: August 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME 338.963 HAS AREAS OF CORROSION.  C-CHECK RO 10/1/2020.  NO CORROSION FOUND ON FRAME 338.963.  FOUND DEBRIS AND PEALING PRIMER AND PAINT ONLY.  CLEANED AREA PRIMED AND PAINTED BARE AREAS OF FRAME, IAW CRJ-200 SRM.  NO FURTHER ACTION REQUIRED.
